# SDR CX7A194J0438

- Difficulty date: July 12, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N315CE
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 22,905 hours, 27,156 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 880937
- Condition: Seized
- Location: Cabin Cooling
- Part time: 3,982 hours, 5,384 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SHORTLY AFTER DEPARTURE THE FLIGHT CREW NOTICED A BURNING SMELL IN THE COCKPIT FOLLOWED BY THE FLIGHT ATTENDANT CALLING FORWARD TO REPORT SMOKE SMELL IN THE BACK AS WELL AS A WAILING/LOUD SOUND AND VIBRATION COMING FROM BETWEEN THE WINGS.  A COUPLE OF MINUTES LATER THE SMELL OF SMOKE DISAPPEARED.  FOUND LT PACK FAILED CAUSING SMELL AND SOUNDS.
